Volume 14, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Aspherical manifolds that cannot be triangulated

Michael W Davis, Jim Fowler and Jean-François Lafont

Algebraic & Geometric Topology 14 (2014) 795–803
Bibliography
1 S Akbulut, J D McCarthy, Casson's invariant for oriented homology $3$–spheres, Mathematical Notes 36, Princeton Univ. Press (1990) MR1030042
2 E Alibegović, A combination theorem for relatively hyperbolic groups, Bull. London Math. Soc. 37 (2005) 459 MR2131400
3 I Belegradek, Aspherical manifolds with relatively hyperbolic fundamental groups, Geom. Dedicata 129 (2007) 119 MR2353987
4 R M Charney, M W Davis, Strict hyperbolization, Topology 34 (1995) 329 MR1318879
5 M W Davis, T Januszkiewicz, Hyperbolization of polyhedra, J. Differential Geom. 34 (1991) 347 MR1131435
6 M W Davis, T Januszkiewicz, S Weinberger, Relative hyperbolization and aspherical bordisms: An addendum to “Hyperbolization of polyhedra”, J. Differential Geom. 58 (2001) 535 MR1906785
7 R D Edwards, The topology of manifolds and cell-like maps, from: "Proceedings of the International Congress of Mathematicians" (editor O Lehto), Acad. Sci. Fennica (1980) 111 MR562601
8 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
9 D E Galewski, R J Stern, Simplicial triangulations of topological manifolds, from: "Algebraic and geometric topology, Part 2" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 7 MR520518
10 D E Galewski, R J Stern, A universal $5$–manifold with respect to simplicial triangulations, from: "Geometric topology (Proc. Georgia Topology Conf.)" (editor J C Cantrell), Academic Press (1979) 345 MR537740
11 D E Galewski, R J Stern, Classification of simplicial triangulations of topological manifolds, Ann. of Math. 111 (1980) 1 MR558395
12 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
13 R C Kirby, L C Siebenmann, Foundational essays on topological manifolds, smoothings, and triangulations, Princeton Univ. Press (1977) MR0645390
14 C Manolescu, $\mathrm{Pin}(2)$–equivariant Seiberg–Witten Floer homology and the triangulation conjecture arXiv:1303.2354
15 T Matumoto, Triangulation of manifolds, from: "Algebraic and geometric topology Part 2" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 3 MR520517
16 D V Osin, Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, Mem. Amer. Math. Soc. 843, Amer. Math. Soc. (2006) MR2182268
17 N Saveliev, Invariants for homology $3$–spheres, Encyclopaedia of Mathematical Sciences 140, Springer (2002) MR1941324
18 L C Siebenmann, Are nontriangulable manifolds triangulable?, from: "Topology of Manifolds (Proc. Inst., Univ. of Georgia)" (editors J C Cantrell, C H Edwards), Markham, Chicago, Ill. (1970) 77 MR0271956